×

zbMATH — the first resource for mathematics

Sur les transformées de Fourier radiales. (French) Zbl 0236.42015
MSC:
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
44A15 Special integral transforms (Legendre, Hilbert, etc.)
46F10 Operations with distributions and generalized functions
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
46J10 Banach algebras of continuous functions, function algebras
46J40 Structure and classification of commutative topological algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] BANACH (S.) Théorie des opérateurs linéaires . Varsovie, 1932 . Article | Zbl 0005.20901 | JFM 58.0420.01 · Zbl 0005.20901 · eudml:219336
[2] BEURLING (A.) and HELSON (H.) Fourier-Stieltjes transforms with bounded powers Math. Scand. 1, 1953 , pp. 120-126. MR 15,307c | Zbl 0050.33004 · Zbl 0050.33004 · eudml:165493
[3] BOCHNER (S.) Summation of multiple Fourier series by spherical means . Trans. Amer. Math. Soc. 40, 1936 , pp. 175-207. MR 1501870 | Zbl 0015.15702 | JFM 62.0293.03 · Zbl 0015.15702 · doi:10.2307/1989864 · www.emis.de
[4] BOCHNER (S.) Theta relations with spherical harmonics . Proc. N.A.S. USA 37, 1951 , pp. 804-808. MR 14,43i | Zbl 0044.07501 · Zbl 0044.07501 · doi:10.1073/pnas.37.12.804
[5] BOCHNER (S.) Harmonic analysis and the theory of probability , chap. 2. · Zbl 0068.11702
[6] COHEN (P.J.) On homomorphisms of group algebras . Amer. J. Math. 82, 1960 , pp. 213-226. MR 24 #A3232 | Zbl 0099.25601 · Zbl 0099.25601 · doi:10.2307/2372732
[7] DOMAR (Y.) Local homomorphisms to L1(Rm) of weighted group algebras on Rn . Math. Publ. Uppsala University.
[8] GATESOUPE (M.) Sur une relation d’équivalence correspondant à une sous-algèbre de restrictions de A(Rn) réduite aux constantes . C.R. Acad. Sc. Paris, 268 1969 , pp. 490-491. MR 39 #1908 | Zbl 0181.41702 · Zbl 0181.41702
[9] GELFAND et CHILOV Théorie des distributions , t. 1. Dunod.
[10] GROTHENDIECK (A.) Produits tensoriels topologiques et espaces nucléaires . Memoire Amer. Math. Soc. 16, chap. 1, .2. Zbl 0123.30301 · Zbl 0123.30301
[11] GUY (D.) Hankel multiplier transformations and weighted p-norms . Trans. Amer. Math. Soc. 97, 1960 , pp. 137-189 MR 22 #11259 | Zbl 0091.10202 · Zbl 0091.10202 · doi:10.2307/1993335
[12] HANKEL (H.) Die Fourierschen Reihen und integralen für Cylinderfunktionen . Math. Ann. 8, 1875 , pp. 471-494. Article | JFM 07.0301.02 · JFM 07.0301.02 · minidml.mathdoc.fr
[13] HARDY , LITTLEWOOD , POLYA Inequalities . Cambridge, 1934 (théorème 319). Zbl 0010.10703 | JFM 60.0169.01 · Zbl 0010.10703 · www.emis.de
[14] HERZ (C.) Transformation de Fourier en plusieurs variables . Publ. Math. Orsay 1965 [15] HERZ (C.) On the means inversion of Fourier and Hankel transforms . Proc. N.A.S. USA, 40, 1954 , pp. 996-999. MR 16,127b | Zbl 0059.09901 · Zbl 0059.09901 · doi:10.1073/pnas.40.10.996
[15] HERZ (C.) Spectral synthesis for the circle . Ann. Math., 68, 1958 , pp. 709-772 MR 20 #7186 | Zbl 0084.09703 · Zbl 0084.09703 · doi:10.2307/1970163
[16] HERZ (C.) Fourier transforms related to convex sets . Ann. Math., 75, 1962 , pp. 82-92. MR 26 #545 | Zbl 0111.34803 · Zbl 0111.34803 · doi:10.2307/1970421
[17] HICKS (N.) Notes on differential geometry . Princeton, Van Nostrand, 1965 . MR 31 #3936 | Zbl 0132.15104 · Zbl 0132.15104
[18] HLAWKA (E.) Integrale auf konvexen Körper . Monat. Math., 54, 1950 , pp. 1-36 MR 12,197e | Zbl 0036.30902 · Zbl 0036.30902 · doi:10.1007/BF01304101 · eudml:176823
[19] KAHANE (J.P.) Sur certaines classes de séries de Fourier absolument convergentes . J. Math. pures et appl., 35, 1956 , pp. 249-259. MR 20 #4149 | Zbl 0072.06004 · Zbl 0072.06004
[20] KAHANE (J.P.) Sur un théorème de Beurling-Pollard . Math. Scand. 21, 1967 , pp. 71-79. MR 40 #629 | Zbl 0191.14201 · Zbl 0191.14201 · eudml:166006
[21] KAHANE (J.P.) Séries de Fourier absolument convergentes . Springer Verlag 1970 . MR 43 #801 | Zbl 0195.07602 · Zbl 0195.07602
[22] KAHANE (J.P.) et KATZNELSON (Y.) Ligne de niveaux et séries de Fourier absolument convergentes . Israël J. of Math. 6, 1968 , pp. 346-353. MR 40 #630 | Zbl 0175.35203 · Zbl 0175.35203 · doi:10.1007/BF02771212
[23] KATZNELSON (Y.) Sur le calcul symbolique dans quelques algèbres de Banach . Ann. Sc. E.N.S. Paris, 76, 1959 , pp. 83-123. Numdam | MR 22 #165 | Zbl 0098.30601 · Zbl 0098.30601 · numdam:ASENS_1959_3_76_2_83_0 · eudml:81749
[24] KOOSIS (P.) A theorem on the Hilbert transform . Symposium Anal. Harm. Univ. Warwick, 1968 .
[25] LEBLANC (N.) Calcul symbolique dans certaines algèbres de Banach . Thèse Sc. Math. Paris, 1969 [27] LEVY (P.) Sur la convergence absolue des séries de Fourier . Compo. Math. 1, 1934 , pp. 1-14. Numdam | MR 49 #7083 | Zbl 0008.31201 | JFM 60.0227.01 · Zbl 0008.31201 · numdam:CM_1935__1__1_0 · eudml:88567
[26] LITTMAN (W.) Fourier transforms surface-carried measures and differentiability of surface averages . Bull. Amer. Math. Soc. 69, 1963 , pp. 766-770. Article | MR 27 #5086 | Zbl 0143.34701 · Zbl 0143.34701 · doi:10.1090/S0002-9904-1963-11025-3 · minidml.mathdoc.fr
[27] LOOMIS (L.) An introduction to abstract harmonic analysis . Van Nostrand, New-York, 1953 . MR 14,883c | Zbl 0052.11701 · Zbl 0052.11701
[28] RIESZ (M.) Sur les fonctions conjuguées . Math. Z., 27, 1927 , pp. 218-244. Article | JFM 53.0259.02 · JFM 53.0259.02 · minidml.mathdoc.fr
[29] RUDIN (W.) Fourier analysis on groups . Interscience, n^\circ 12, 1962 , Wiely, pp. 56-57. MR 27 #2808 | Zbl 0107.09603 · Zbl 0107.09603
[30] SCHWARTZ (A. Lee) Local properties of Hankel transforms . Ph. D. 1968 , Univ. of Wisconsin.
[31] SCHWARTZ (L.) Sur une propriété de synthèse spectrale dans les groupes non compacts . C.R. Acad. Sci. Paris, 227, 1948 , pp. 424-426 MR 10,249e | Zbl 0034.21401 · Zbl 0034.21401
[32] SONINE (N.) Recherches sur les fonctions cylindriques et le développement des fonctions continues en séries . Math. Ann. 16, 1880 , pp. 1-80. Article | JFM 12.0400.01 · JFM 12.0400.01 · minidml.mathdoc.fr
[33] SPECTOR (R.) Groupes localement isomorphes et transformation de Fourier avec poids . Ann. Inst. Fourier, 19, 1969 , pp. 195-217. Numdam | MR 40 #7727 | Zbl 0201.17702 · Zbl 0201.17702 · doi:10.5802/aif.313 · numdam:AIF_1969__19_1_195_0 · eudml:73975
[34] STEIN (E.) Interpolation of linear operators . Trans. Amer. Math. Soc. 83, 1956 pp. 482-492. MR 18,575d | Zbl 0072.32402 · Zbl 0072.32402 · doi:10.2307/1992885
[35] STEIN (E.) Intégrales singulières et fonctions différentiables de plusieurs variables . Chap. III. 5. Publ. Orsay, 1967 . Article · minidml.mathdoc.fr
[36] TITCHMARSCH (E.) Hankel transforms . Proc. London Math. Soc. 45, pp. 458-474. MR 1,52d
[37] VAROPOULOS (N. Th.) Spectral synthesis on spheres . Proc. Cambridge Philos Soc. 62, 1966 , pp. 379-387. MR 34 #1786 | Zbl 0154.39204 · Zbl 0154.39204
[38] WATSON (G.) Theory of Bessel functions . Réédition Cambridge, 1966 . · Zbl 0174.36202
[39] WING (G.) On the LP theory of Hankel transforms . Pacific J. Math., 1, 1951 , pp. 313-319. Article | MR 13,342b | Zbl 0044.10906 · Zbl 0044.10906 · doi:10.2140/pjm.1951.1.313 · minidml.mathdoc.fr
[40] ZYGMUND (A.) Trigonometric series . Cambridge, 1959 , 2 vol. Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.